# SDR SWAA075942

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 64,544 hours, 59,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 65C34812
- Part serial: E2266
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT WING NR 7 FLAP TRACK BOLT CORRODED.  REPAIRED FLAP TRACK PER SWA EA.
